# SDR IPXA2020030952889

- Difficulty date: February 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U31013
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CORROSION WAS FOUND ON UPPER SKIN(P/N:112U3101-3)OF LH WING NEAR WS 422,REAR SPARREPAIR I.A.W.747-400SF SRM 57-20-01-1A-1 ALLOWABLE DAMAGE 1,REV 47.00.
